Journal article icon

Journal article

Severe unilateral bronchospasm mimicking inadvertent endobronchial intubation: a complication of the use of a topical lidocaine Laryngojet injector.

Abstract:
A healthy young woman is described in whom the left chest was unable to be inflated after intubation. The differential diagnosis and management are discussed. Severe unilateral bronchospasm was probably caused by topical lidocaine injected at the vocal cords and, inadvertently, into the left main bronchus with a Laryngojet device.

Actions


Access Document


Publisher copy:
10.1093/bja/85.6.917

Authors


Journal:
British journal of anaesthesia More from this journal
Volume:
85
Issue:
6
Pages:
917-919
Publication date:
2000-12-01
DOI:
EISSN:
1471-6771
ISSN:
0007-0912
Language:
English
Keywords:
Pubs id:
pubs:242231
UUID:
uuid:8f7099b7-f220-490e-b9dc-6c9bf4d99b90
Local pid:
pubs:242231
Source identifiers:
242231
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP